MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 12/14 32MM +1; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 12/14 32MM +1; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Catalog Number 136532310
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that delta cer head 12/14 32mm +1 and pinn mar +4 10d 32idx48od were involved in a reported event.The event concerned premature wear of polyethylene and ceramic materials, leading to two revision surgeries for replacement of the insert and head.The patient required corrective invasive procedures, and the impacted implants were explanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: according to the information provided: "they request a study of the following surgery performed at the [redacted] on (b)(6) 2021 ¿ [redacted]¿ sergas surgery ¿ order: (b)(4): 121732048 lot: 9683877; 121932148 lot: j93j09; 3l92511 lot: 5375911; 136521000 lot: d210121591.Revision of the insert and head on (b)(6) 2025 in the [redacted]: 121932148 lot: m27n00; 136532310 lot: 4753740.The patient is admitted back to the [redacted] to make another replacement on (b)(6) 2026.They request a study of the following references: -121932148 with lot: m27n00; -136532310 with lot: 4753740; 121732048 with lot: 9683877.Material prepared to be collected in orto-aríns ([redacted]).A.Have any specific claims been made against the notified product? premature wear of polyethylene.B.Was there any harm to the patient/consequence related to the event? two revisions / replacement polyethylene and premature head.C.Were there any surgical delays related to the event? d.Could you provide the name of the account/hospital? [redacted]¿ [redacted] ¿ sergas // [redacted] ¿ [redacted] ¿ sergas.E.Could you provide the date of the event? 1st surgery on (b)(6) 2021 ¿ 2nd surgery on (b)(6) 2025 and 3rd on (b)(6) 2026.Do not include the name of the doctors or centers in the collection request.(in the previous application the courier had all the documentation provided in the email).121932148 with lot: m27n00 -136532310 with lot: 4753740 -121732048 with lot: 9683877: joint reconstruction, affected side: unknown, affected quantity: 1, quantity available for return: 1.List the j&j products that were used during the case but did not contribute to the reported event.121732048 lot: 9683877; 121932148 lot: j93j09; 3l92511 lot: 5375911; 136521000 lot: d210121591.Revision of the insert and head on (b)(6) 2025 in the [redacted]: 121932148 lot: m27n00; 136532310 lot: 4753740".The product was not returned to depuy synthes; however, photos were provided for review.The photographs attached were reviewed, however they do not represent the reported complaint, as photos belong to the 3rd surgery (on (b)(6) 2026).Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.A manufacturing record evaluation was performed for the finished device 4753740 lot number, and one non-conformance was identified, however not related to the reported failure mode of the complaint.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device 4753740 lot number, and one non-conformance was identified, however not related to the reported failure mode of the complaint.Added: d10 (concomitant), h4.

Brand Name
DELTA CER HEAD 12/14 32MM +1
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24615629
Report Number1818910-2026-04878
Device Sequence Number9575774
Product Code LZO
UDI-Device Identifier10603295033431
UDI-Public(01)10603295033431(17)300228(10)4753740
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136532310
Device Lot Number4753740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/01/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR +4 10D 32IDX48OD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown